# SDR UPS02239745

- Difficulty date: September 19, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Bs 930 R/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI CRACK ON LWR AFT FLANGE OF FRAME BS 930 R/H AT MLG PRESS. WEB     REPAIRS TO S15 & S16 CARRIED OUT IAW SRM 53-10-3.  FRAME REPAIR BS 9 20 SPLICE FABRICATED IAW SRM 51-10-3 NEW 930 FITTING INSTALLED IAW D RG 65-16336 &65-18383 SRM 51-30-3 & SMRO EO 2002-052-021 UPS ENG. FI LE NO. 727-53-20080. FRAME BS 920 REPAIR CARRIED OUT IAW SRM 51-40-3
